Related Experiment Video
Updated: Jul 14, 2026

Robot-assisted Partial Splenectomy
Published on: January 2, 2026
Paclitaxel-induced cutaneous lupus erythematosus in patients with serum anti-SSA/Ro antibody
Atsuko Adachi1, Tatsuya Horikawa
1Department of Dermatology, Hyogo Prefectural Kakogawa Hospital, Kakogawa, Japan. adc4954@ybb.ne.jp
Abstract:
Two women (aged 46 and 56 years) developed annular erythema on their sun-exposed skin, including their forearms and faces, after biweekly i.v. administration of paclitaxel for 3-4 months to treat breast cancer. Both cases showed interface changes of basal keratinocytes and high titers of serum anti-SSA/Ro antibody. The diagnoses of paclitaxel-induced cutaneous lupus erythematosus (LE) were made because the skin eruptions cleared rapidly within 3 weeks after the paclitaxel treatment was discontinued. Paclitaxel is proposed to be a causative agent that can provoke cutaneous LE.
More Related Videos
03:07Single-Port Robotic-assisted Transaxillary Breast-conserving Surgery: A Prospective, Single-arm, Non-randomized Phase IIa Clinical Trial
Published on: August 19, 2025
10:21Primary Sjogren's Syndrome Associated with Lung Adenocarcinoma: Probing the Potential Common Pathogenic Mechanisms and Experimental Verification
Published on: September 20, 2024